Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 2, Pages 342–345 (Mi zvmmf1385)  

This article is cited in 4 scientific papers (total in 4 papers)

Polynomial algorithm for finding an asymptotically optimal solution to the multi-index planar choice problem

M. K. Kravtsov, A. P. Krachkovskii

Scientific and research economic institute of Ministry of economy of the Republic of Belarus

Full text: PDF file (550 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:2, 318–321

Bibliographic databases:
UDC: 519.7
MSC: Primary 90C08; Secondary 05A05, 49M25, 90C10, 90C27
Received: 04.08.1999
Revised: 29.09.2000

Citation: M. K. Kravtsov, A. P. Krachkovskii, “Polynomial algorithm for finding an asymptotically optimal solution to the multi-index planar choice problem”, Zh. Vychisl. Mat. Mat. Fiz., 41:2 (2001), 342–345; Comput. Math. Math. Phys., 41:2 (2001), 318–321

Citation in format AMSBIB
\Bibitem{KraKra01}
\by M.~K.~Kravtsov, A.~P.~Krachkovskii
\paper Polynomial algorithm for finding an asymptotically optimal solution to the multi-index planar choice problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 2
\pages 342--345
\mathnet{http://mi.mathnet.ru/zvmmf1385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832242}
\zmath{https://zbmath.org/?q=an:1161.90439}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 2
\pages 318--321


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1385
  • http://mi.mathnet.ru/eng/zvmmf/v41/i2/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Kh. Gimadi, Yu. V. Glazkov, “An asymptotically exact algorithm for one modification of planar three-index assignment”, J. Appl. Industr. Math., 1:4 (2007), 442–452  mathnet  crossref  mathscinet  zmath
    2. S. A. Dichkovskaya, M. K. Kravtsov, “Investigation of polynomial algorithms for solving the three-index planar assignment problem”, Comput. Math. Math. Phys., 46:2 (2006), 212–217  mathnet  crossref  mathscinet  zmath
    3. S. A. Dichkovskaya, M. K. Kravtsov, “Investigation of polynomial algorithms for solving the multicriteria three-index planar assignment problem”, Comput. Math. Math. Phys., 47:6 (2007), 1029–1038  mathnet  crossref  elib
    4. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:2 (2014), 208–217  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:129
    Full text:57
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022